PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


Package/Label Principal Display Panel

OTC - ACTIVE INGREDIENT SECTION.


Active ingredient (in each caplet) Acetaminophen 500 mg (formulated with 65 mg caffeine)

INDICATIONS & USAGE SECTION.


Uses temporarily relieves minor aches and pains due to: headache muscular aches

DOSAGE & ADMINISTRATION SECTION.


Directions do not use more than directed adults and children 12 years and over: take 2 caplets every 6 hours; not more than 6 caplets in 24 hours children under 12 years: ask a doctor

SPL UNCLASSIFIED SECTION.


Other information store at 20-25C (68-77F) close cap tightly after use read all product information before using. Keep this box for important information.

INACTIVE INGREDIENT SECTION.


Inactive Ingredients carnauba wax, D&C red #27 aluminum lake, FD&C yellow #6 aluminum lake, FD&C blue #2 aluminum lake, magnesium stearate acid, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, sodium starch glycolate, stearic acid, talc, titanium dioxide

OTC - QUESTIONS SECTION.


Questions or comments? 1-800-468-7746

WARNINGS SECTION.


Warnings Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening blisters rash If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 6 caplets in 24 hours, which is the maximum daily amount with other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product Caffeine warning: Commended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. Do Not Use if you are allergic to acetaminophen with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. Ask a doctor before us if you have liver disease Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin Stop use and ask a doctor if any new symptoms occur painful area is red or swollen pain gets worse or lasts for more than 10 days fever gets worse or lasts for more than 3 days These could be signs of a serious condition If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

OTC - PURPOSE SECTION.


Purpose Pain reliever